MAUDE Adverse Event Report: LIVANOVA USA, INC. PERFUSION PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA, INC. PERFUSION PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number PERFUSION PACK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
While setting up for a case, the perfusionist noted a leak coming from the cardioplegia disposable delivery line.After trying to troubleshoot, it was determined that the disposable was faulty and needed to be changed out.The cardioplegia circuit was replaced with a new one and case preparation was continued.All events occurred prior to the patient entering the room.

Brand Name
PERFUSION PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key16742542
Report Number16742542
Device Sequence Number15135144
Product Code DWE
UDI-Device Identifier00803622151736
UDI-Public00803622151736
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/07/2023
Report Date (Section F) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERFUSION PACK
Device Lot Number2303000028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight101 KG
Patient RaceWhite
Date Report Sent to FDA04/07/2023